# SDR 98UAL900354

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 9750025001
- Condition: Failed
- Location: Nr 2 Bleed Air
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED OVERHEAT LIGHT ILLUMINATED.  RETURNED TO ORD.  *S/D*  REPLACED AIR DUCT OVER TEMPERATURE SWITCH.
